My Holdings   Activate Remote Access

Lie Superalgebras and Enveloping Algebras


About this Title

Ian M. Musson, University of Wisconsin, Milwaukee, Milwaukee, WI

Publication: Graduate Studies in Mathematics
Publication Year 2012: Volume 131
ISBNs: 978-0-8218-6867-6 (print); 978-0-8218-8504-8 (online)
DOI: http://dx.doi.org/10.1090/gsm/131
MathSciNet review: MR2906817
MSC: Primary 17-02; Secondary 16S30, 17B35

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF